# SDR GLBA20110630K

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 30,686 hours, 38,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX INSP, FOUND THE A/S DOOR INTERNAL CABLE TENSIONS LOW.  MX ADJUSTED CABLE TENSION AS REQURIED IAW MM REF 52-10-00.
